# SDR RAIA00807013

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7905 - IAD - DURING CLIMBOUT, CREW RECEIVED A BLEED 2 LEAK ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PRECOOLER ASSEMBLY.  SYSTEM OPS CHECKED GOOD.  (A)
